Free Access
Issue
RAIRO-Oper. Res.
Volume 32, Number 2, 1998
Page(s) 193 - 210
DOI https://doi.org/10.1051/ro/1998320201931
Published online 10 February 2017
  • C. BERGE, Espaces topologiques et fonctions multivoques, Dunod, Paris, 1959. [MR: 105663] [Zbl: 0164.52902]
  • Ch. BIDARD, Sraffa's Theory as a Combinatorics, mimeo, MODEM, Université de Paris-X-Nanterre, 1995.
  • Ch. BIDARD et G. ERREYGERS, The Number and Type of Long Term Equilibria, mimeo, Universités de Paris-X-Nanterre et d'Anvers, 1995. [Zbl: 1010.91513]
  • K. C. BORDER, Fixed Point Theorems with Applications to Economics and Game Theory, Cambridge University Press, Cambridge, 1985. [MR: 790845] [Zbl: 0558.47038]
  • L. E. J. BROUWER, Über Abbildungen von Mannigfaltigkeiten, Mathematische Annalen, 1912, 71, p. 97-115. [EuDML: 158520] [JFM: 42.0417.01]
  • E. DIERKER, TWO Remarks on the Number of Equilibria of an Economy, Econometrica, 1972, 40, p. 951-953. [MR: 334877] [Zbl: 0259.90005]
  • F. J. GOULD et J. W. TOLLE, A Unified Approach to Complementarity in Optimisation, Discrete Mathematics, 1974, 7, p. 225-272. [MR: 334926] [Zbl: 0289.90035]
  • B. KNASTER, K. KURATOWSKI et S. MAZURKIEWICZ, Ein Beweis des Fixpunktsatze für n-dimensionale Simplexe, Fundamenta Mathematica, 1929, 14, p. 132-137. [EuDML: 212127] [Zbl: 55.0972.01] [JFM: 55.0972.01]
  • C. E. LEMKE, Bimatrix Equilibrium Points and Mathematical Programming, Management Science, 1965, 11, p. 681-689. [MR: 189823] [Zbl: 0139.13103]
  • C. LE VAN, Topological Degree and the Sperner Lemma, Journal of Optimization Theory and Applications, 1982, p. 371-377. [MR: 663530] [Zbl: 0466.55001]
  • M. LIPPI, I prezzi di produzione. Una saggio sulla teoria di Sraffa, II Mulino, Bologne, 1979.
  • H. E. SCARF, The Approximation of Fixed Points of a Continuous Mapping, SIAM Journal of Applied Mathematics, 1967, 15, p. 1328-1343. [MR: 242483] [Zbl: 0153.49401]
  • E. SPERNER, Neur Beweis für die Invarianz der Dimensionszahl und des Gebietes, Abhandlungen an den mathematischen Seminar der Universitat Hamburg, 1928, 6, p. 265-272. [Zbl: 54.0614.01] [JFM: 54.0614.01]
  • M. J. TODD, A Generalized Complementary Pivoting Algorithm, Mathematical Programming, 1974, 6, p. 243-263. [MR: 391953] [Zbl: 0285.90053]
  • H. TUY, Pivotal Methods for Computing Equilibrium Points: Unified Approach and New Restart Algorithm, Mathematical Programming, 1979, 16, p. 210-277. [MR: 527575] [Zbl: 0497.90059]
  • M. YOSELOFF, Topological Proofs of Some Combinatorial Theorems, Journal of Combinatorial Theory, 1974, 17, p. 95-111. [MR: 345836] [Zbl: 0365.05021]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.